# SDR ORJA95120

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Corroded
- Location: Lt Te Flap Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP VANE HAS CORROSION, BOTTOM, AFT OF 3RD FROM THE END FLAP VANE BRACKET.  CLEANED, TREATED AND PRIMED AREA, IAW MD80 SRM 51-10-03.  (M)
